# SDR FDEA202003020454

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO CURVE SEAT TRACK AT STATION 432 TO STATION 438 X = 107 FOUND   CORROSION .  CABIN - MAIN DECK CARGO CURVE SEAT TRACK AT STATION 432 TO STATION 438 X = 107 ,   CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REMOVED AND REPLACED FROM STATION   484.784 TO END OF PART STATION 392 X = 107 AS PER SRM 51-31-01-0G . REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100 .
